MAUDE Adverse Event Report: MEIXEN MEDICAL SUZHOU CO., LTD. 30-101 KITTNER (BLUNT) DISSECTOR, 9/16 X 1/4" IN FOAM HOLDER 5/P; LAPAROSCOPIC BLUNT DISSECTOR

MEIXEN MEDICAL SUZHOU CO., LTD. 30-101 KITTNER (BLUNT) DISSECTOR, 9/16 X 1/4" IN FOAM HOLDER 5/P; LAPAROSCOPIC BLUNT DISSECTOR
Model Number 30-101
Medical Device Problem Codes Separation Failure (2547); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Root cause from vendor indicates there is an attached thread on the product.It is possible that the "falling apart" problem may happen because that the sewing of the sponge was not solid enough or that when the workers try to trim the thread, they wrongly cut the key fix thread, and cause the sponge to fall apart.Corrective action: supplier corrective action request (scar) was completed ((b)(6) 2021) by supplier ( (b)(4) ltd.) to advise workers to check sponges to find whose sewing is not meeting standard.Then instruct the correct sewing method to them and tighten the quality inspection on the products made by them.Sewing of the sponge shall strictly follow the steps in the product diagram.If any attached threads need to be trimmed subsequently, carefully cut the redundant threads avoiding the key fix threads to prevent the sponge falling apart problem.If any loose sponges are found during the inspection and packaging process, scrap them immediately to ensure no nonconforming products escaped.Preventive action: as per vendor ( (b)(4) , ltd.) is instruct the intended purpose of the products to the workers to enhance their quality awareness.Notify the complaint content to all workers and paste the complaint picture in the workshop for early warning purpose.Investigation: no manufacturing issue has been found.Process records could not be reviewed because there was no lot number had been indicated by the customer.However inventory check has been performed, evaluation of 6 cases have been randomly inspected and no loose ends have been found.A total of (b)(4) packs of product for the part under complaint have been sold from (b)(6) 2019 through (b)(6) 2021.Three similar issues related to the performance of the product have been reported during the same period of time.The percentage of issues equals to (b)(4) of complaints as compared to selling unit of measure.The investigation is complete at this time.If new and critical information is received, this report will be updated.
 
Event or Problem Description
A physician complaint of the kittner sponge, 30-101.The physician shared that they are falling apart and potentially leaving pieces product in the patient.

Brand Name
30-101 KITTNER (BLUNT) DISSECTOR, 9/16 X 1/4" IN FOAM HOLDER 5/P
Common Device Name
LAPAROSCOPIC BLUNT DISSECTOR
Manufacturer (Section D)
MEIXEN MEDICAL SUZHOU CO., LTD.
no. 81 tuncun xi road
tuncun ind. zone
tongli town, wujiang district, suzhou 21521 6
CH  215216
MDR Report Key11569152
Report Number3010452421-2021-00003
Device Sequence Number14317650
Product Code GDY
UDI-Device Identifier00749756024396
UDI-Public00749756024396
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 02/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number30-101
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/25/2021
Initial Report FDA Received Date03/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1